# SDR TWAA9907510

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47345
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND LT WING REAR SPAR I/B FLAP ATTACH CASTING HAD CRACK INDICATION AT LOWER O/B HOLE AT 8 O'CLOCK AND LOWER I/B HOLE AT 5:30 AND 6:00 O'CLOCK POSITIONS.  REPAIRED PER MC8-AD-34 AND DRAWING JO60271M.
